Communications in Mathematical Physics

, Volume 287, Issue 3, pp 1145–1187 | Cite as

A Construction of Frobenius Manifolds with Logarithmic Poles and Applications



A construction theorem for Frobenius manifolds with logarithmic poles is established. This is a generalization of a theorem of Hertling and Manin. As an application we prove a partial generalization of the reconstruction theorem of Kontsevich and Manin for projective smooth varieties with convergent Gromov-Witten potential. A second application is a construction of Frobenius manifolds out of a variation of polarized Hodge structures which degenerates along a normal crossing divisor when certain generation conditions are fulfilled.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. CaK.
    Cattani E., Kaplan A.: Polarized mixed Hodge structures and the local monodromy of a variation of Hodge structures. Invent. Math. 67, 101–115 (1982)MATHCrossRefADSMathSciNetGoogle Scholar
  2. CaKSch.
    Cattani E., Kaplan A., Schmid W.: Degeneration of Hodge structures. Ann. Math. 123, 457–535 (1986)CrossRefMathSciNetGoogle Scholar
  3. CaFe.
    Cattani E., Fernandez J.: Frobenius modules and Hodge asymptotics. Commun. Math. Phys. 238, 489–504 (2003)MATHCrossRefADSMathSciNetGoogle Scholar
  4. CK.
    Cox, D.A., Katz, S.: Mirror symmetry and Algebraic Geometry. Mathematical Surveys and monographs, vol. 68, Providence, RI: Amer. Math. Soc., 1999Google Scholar
  5. De1.
    Deligne P.: Théorie de Hodge. II. Publ. Math. I.H.E.S. 40, 5–57 (1971)MATHMathSciNetGoogle Scholar
  6. De2.
    Deligne, P.: Local behaviour of Hodge structures at infinity. In: Mirror Symmetry II (eds. Greene, B., Yau, S.-T.), Studies in Advanced Mathematics, volume 1, Providence, RI: AMS/IP, 1997, pp 683–699Google Scholar
  7. Du.
    Dubrovin, B.: Geometry of 2D topological field theories. In: Integrable Systems and quantum groups (Montecatini, Terme 1993), (Francoviglia, M., Greco, S., eds.). Lecture Notes in Math. 1620, Berlin-Heidelberg-New York: Springer Verlag 1996, pp 120–348Google Scholar
  8. EV.
    Esnault H., Viehweg E.: Logarithmic de Rham complexes and vanishing theorems. Invent. Math. 86, 161–194 (1986)MATHCrossRefADSMathSciNetGoogle Scholar
  9. FePe.
    Fernandez, J., Pearlstein, G.: Opposite filtrations, variations of Hodge structure, and Frobenius modules. In: Frobenius manifolds, eds. Hertling, C., Marcolli, M., Aspects of Mathematics E 36, Wiesbaden: Vieweg, 2004, pp 19–34Google Scholar
  10. Fo.
    Folland G.: Introduction to partial differential equations 2nd ed. Princeton University Press, Princeton, NJ (1995)MATHGoogle Scholar
  11. He1.
    Hertling, C.: Frobenius manifolds and moduli spaces for singularities. Cambridge Tracts Math. 151, Cambridge: Cambridge University Press, 2002Google Scholar
  12. He2.
    Hertling C.: tt* geometry, Frobenius manifolds, their connections, and the construction for singularities. J. Reine Angew. Math. 555, 77–161 (2003)MATHMathSciNetGoogle Scholar
  13. He3.
    Hertling C.: Classifying spaces and moduli spaces for polarized mixed Hodge structures and for Brieskorn lattices. Compos. Math. 116, 1–37 (1999)MATHCrossRefMathSciNetGoogle Scholar
  14. HM.
    Hertling, C., Manin, Yu.: Unfoldings of meromorphic connections and a construction of Frobenius manifolds. In: Frobenius manifolds, eds. Hertling, C., Marcolli, M., Aspects of Mathematics E36, Wiesbaden: Vieweg, 2004, pp 113–144Google Scholar
  15. KM.
    Kontsevich M., Manin Yu.: Gromov-Witten classes, quantum cohomology and enumerative geometry. Commun. Math. Phys. 164, 525–562 (1994)MATHCrossRefADSMathSciNetGoogle Scholar
  16. Mal.
    Malgrange B.: Deformations of differential systems, II. J. Ramanujan Math. Soc. 1, 3–15 (1986)MATHMathSciNetGoogle Scholar
  17. Ma.
    Manin Yu.: Three constructions of Frobenius manifolds: a comparitive study. Asian J. Math 3, 179–220 (1999)MATHMathSciNetGoogle Scholar
  18. Sab.
    Sabbah, C.: Déformation isomonodromique et variétés de Frobenius, une introduction. Centre des Mathematiques, Ecole Polytechnique, U.M.R. 7640 du C.N.R.S., no. 2000-05, 251 pagesGoogle Scholar
  19. Sch.
    Schmid W.: Variation of Hodge structure: the singularities of the period mapping. Invent. Math. 22, 211–319 (1973)MATHCrossRefADSMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institut für MathematikUniversität MannheimMannheimGermany

Personalised recommendations